A member asked:

Good day i'm currently taking coq10, lasix , lanoxin, coreg, warfarin and aldactone (spironolactone) . i would really like to know if any of these cause constipation?

A doctor has provided 1 answer
Dr. Calvin Weisberger answered

Specializes in

Constipation: There are multiple possible causes which include medication effects possible in you. Discuss with your dr., might want to try mom rather than fiddle with the meds.

Answered 6/16/2013

5.1k views

Thank

Related Questions

A member asked:

Which is better: Lasix (furosemide) or spironolactone?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...